BibTeX record journals/cacm/BartelsG68

download as .bib file

@article{DBLP:journals/cacm/BartelsG68,
  author    = {Richard H. Bartels and
               Gene H. Golub},
  title     = {Numerical Analysis: Stable numerical methods for obtaining the Chebyshev
               solution to an overdetermined system of equations},
  journal   = {Commun. {ACM}},
  volume    = {11},
  number    = {6},
  pages     = {401--406},
  year      = {1968},
  url       = {http://doi.acm.org/10.1145/363347.363364},
  doi       = {10.1145/363347.363364},
  timestamp = {Thu, 09 Feb 2006 13:19:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/BartelsG68},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}